Arcwise connected and locally arcwise connected sets
Colloquium Mathematicum, Tome 36 (1976) no. 1, pp. 87-96
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_36_1_87_96,
author = {A. Lelek},
title = {Arcwise connected and locally arcwise connected sets},
journal = {Colloquium Mathematicum},
pages = {87--96},
year = {1976},
volume = {36},
number = {1},
doi = {10.4064/cm-36-1-87-96},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-36-1-87-96/}
}
A. Lelek. Arcwise connected and locally arcwise connected sets. Colloquium Mathematicum, Tome 36 (1976) no. 1, pp. 87-96. doi: 10.4064/cm-36-1-87-96
Cité par Sources :